I have been diagnosed by a cardiologist with Neurocardiogenic Syncope (through MRI, CAT Scans, Tilt Table, etc). My dizzy spells and fainting episodes have been brought under control using Lexapro, Florinef and Salt Tabs. My problem is, I still have about one episode every month. I recently tried a beta blocker to eliminate this one per month but it made my spells worse (more frequent). I don't like the idea of adding more meds to combat this ailment. Has anyone had any luck with anything else? I am 33 years old and my heart is in great shape according to my cardiologist. My resting heart rate is around 50-55 bbm. I have gained 20 pounds in the last 2 years (to 160) as a result of the meds and getting older, I guess. Any help would be appreciated!
Hi Jarman, I left you a message at the bottom of the vasovagal syncope question below yours that was on here yesterday. It shows as the next question on my computer this morning. It will be from paula9002. If you cannot find it, I will see if I can figure out a way to explain it better. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.